# SDR DALA2025061704562

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 27,480 hours, 10,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1022067) FWD CARGO DOOR CUT OUT, EXTERNAL FUSELAGE SKIN HAS PROTRUDING DENT WITH GOUGE ON INTERNAL BEAR STRAP APPROX 20 IN ABOVE AFT LOWER CORNER. PERFORMED CUT OUT REPAIR ON THE FWD CARGO DOOR CUT-OUT EXTERNAL FUSELAGE SKIN IAW B737-900 SRM 53-00-01-2R-23.
